# SDR HALA2011101100453

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 36,657 hours, 6,892 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE RT ENG ECC C1 DISPLAYED.  PERFORMED FIM 73-21-01- FIG 115 ON RT PIMU.  NO FAULTS NOTED.  OK FOR SVC.
